• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



dulcolax!!!

pizzle84

I will do this!!!
#1
Im am never using this stuff again! took one pill last night then at 7am i got up with a bit of stomach ache, next this i know im on the bathroom floor after fainting with the worst stomach cramps, all i kept telling myself was "iv been through contractions i can deal with this pain!" but it was so bad. I was sick, fainting and as white as a sheet. Its the worse i think iv ever felt. Anyone else felt like this with dulcolax??
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Shazpaz

Regular Member
#2
No hun. I'm fine with them. I do wake up at around 7am, but its just the toilet calling. I use them twice a week and am fine with them hun. Keep an eye on yourself....maybe your coming down with something.
 
#3
Hya - I use them and am fine with them most of the time. I have had the cramps though and know what you mean but never fainted with them. It must be something else, especially as you only took one. I take 2 at night and am fine. Sometimes wake at 5/6am needing to go with a bit of cramp but nothing unbearable. Maybe stick with the fibrclear just in case.

xxx
 
#4
They give me an exploding bum, but nothing worse. I would stay away if they affect you that bad. You could try sugarfree chewing gum? The polyols would make you go without affecting ketosis as long as you did not exceed 1 packet x
 
#6
oh you poor thing,i know exactly how you feel:cry:,i suffer ongoing constipation so i knew by going on lipo was going to make it extremely worse.i swear by senekot ,i take anything between two or three of them every second day they are not as severe as dulculox,i was in agony when i took those dam things before and i swore never again .i think senekot are more gentle on the tummy,i hope your feeling better this morning after that rough episode..keep up the good work:):):)
 

pizzle84

I will do this!!!
#7
Well i went to my WI today and spoke to the nurse and she said i shouldn't have left it so long before taking a pill (a week) so it was a serious blockage that caused the problems rather than the pill.
 

Sarahv25

Always welcome new m8's!
#8
Ouch! I was gonna get some of that cos Fibreclear didnt seem to work much but i wont now!

Sorry you had to go through that hun
 

pizzle84

I will do this!!!
#9
Get it, it does work just dont leave it a week before you take something!
 
#10
Is it the Dulolax Perles that you are taking?? I used them once and was told to stop as there was sugar in the capsuels??
 

pizzle84

I will do this!!!
#11
No there the normal tablets. I double checked for buying them
 
#12
The perles were better than the senakot, I will have to get the normal tablets !
 

Crims

Silver Member
S: 10st13lb C: 9st12lb G: 8st13lb BMI: 24.4 Loss: 1st1lb(9.8%)
#13
I am on day 9 and have been going regularly ok not very much but still some, should I take something just incase?
 

pizzle84

I will do this!!!
#14
i was fine till week 4. If you regular then dont worry but if you go more than 3 days without going then think about taking something
 


Thread starter Similar threads Forum Replies Date
Lipotrim TFR 100% 2
General Weight Loss Discussion 0
Cambridge Weight Plan 8
Atkins Diet 11
Lipotrim Forum 3

Similar threads



Top